MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN CAN BONE SCREW 6.5MMX45MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US PINN CAN BONE SCREW 6.5MMX45MM; BONE SCREWS AND PINS : SCREWS
Model Number 1217-45-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient came into clinic for his two week post op appointment with a draining surgical wound.Plan was to wash him out and tap on components to see if they had time to adhere to the bone.Since this was only two weeks out the intraop decision by surgeon was to extract all components and revise cup to a gription multi hole and go up one size actis stem following a proper irrigation.Doi: (b)(6) 2020.Dor: (b)(6) 2020; affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
PINN CAN BONE SCREW 6.5MMX45MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10549077
Report Number1818910-2020-20410
Device Sequence Number19616551
Product Code LPH
UDI-Device Identifier10603295010401
UDI-Public10603295010401
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K983014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1217-45-500
Device Catalogue Number121745500
Device Lot NumberD20043074
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/07/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACTIS COLLARED STD SIZE 8; ALTRX NEUT 36IDX58OD; DELTA CER HEAD 12/14 36MM +8.5; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX25MM; PINN CAN BONE SCREW 6.5MMX45MM; PINNACLE SECTOR II CUP 58MM; ACTIS COLLARED STD SIZE 8; ALTRX NEUT 36IDX58OD; DELTA CER HEAD 12/14 36MM +8.5; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX25MM; PINN CAN BONE SCREW 6.5MMX45MM; PINNACLE SECTOR II CUP 58MM
Outcome Attributed to Adverse Event Required Intervention;